Tennessee, 2020Flash Flood and Flood in Tennessee, January 11, 2020
January 11, 2020 · NWS OHX · 48 events in 22 counties and zones
S. from January 10, 2020 into January 11, 2020.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $212,000
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An unusually early in the year and very widespread severe weather outbreak affected much of the southeastern U.S. from January 10, 2020 into January 11, 2020. Numerous tornadoes and widespread damaging winds affected states from Texas eastward to South Carolina and as far north as Ohio. Across Middle Tennessee, a line of severe thunderstorms moved across the area during the morning and afternoon hours, producing no confirmed tornadoes but widespread damaging winds. Some of the worst damage striking Perry, Hickman, Dickson, and Clay Counties. Even prior to the storms moving across the area, strong south winds gusting over 50 mph in some areas caused sporadic wind damage and power outages in some locations.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jan 11, 6:26 AM CST, 45 minutes earlier.
Area forecast discussion, Jan 11, 6:26 AM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
626 AM CST Sat Jan 11 2020
.UPDATE...
FOR MORNING DISCUSSION.
&&
.DISCUSSION...
Updated suite of forecast products to remove early this morning
wording from zone forecast product. Tweaked hourly temperature,
dewpoint, and wind speed/direction grids. Remainder of forecast
continues to be in good shape.
&&
.AVIATION...
12Z TAF DISCUSSION.
A strong line of thunderstorms will be moving through middle TN
today. Tried to time the onset as best I could. Expect it to be
around CKV around 12-13Z BNA/MQY around 17-18Z and CSV around
20-21Z. Even before and after the line very strong gusty winds to
25-35kts are expected today. This will mean more LLWS potential.
Expect CIGs to be MVFR today and IFR/LIFR especially in the
heavier rain.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM CST this evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.
&&
DISCUSSION......JB Wright
AVIATION........12
Hazardous weather outlook, Jan 11, 5:23 AM CST, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
523 AM CST Sat Jan 11 2020
TNZ005>011-023>034-056>066-075-077>080-093>095-121100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
523 AM CST Sat Jan 11 2020
This Hazardous Weather Outlook is for portions of Middle
Tennessee.
.DAY ONE...Today and Tonight
A wind advisory will continue to be in effect for all of Middle
Tennessee through the afternoon hours today. Gust to around
45 mph will be possible.
Some strong to a few severe thunderstorms will be possible
this morning through the afternoon hours. Main concerns will be
strong to damaging winds and possibly isolated tornadoes mainly
south of I-40.
.DAYS TWO THROUGH SEVEN...Sunday through Friday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed today.
Spotter Thunderstorm Reporting Criteria
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down
JB Wright
Event by event
43 thunderstorm wind, 3 strong wind, 1 flash flood, 1 flood. Local standard time, as filed.
Thunderstorm Wind, Stewart
- When
- January 11, 7:11 AM CST
- Where
- Stewart County, 3.23 mi SSW of Dover
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 36.440, -87.860
Numerous trees and power lines were blown down Leatherwood Road near Keel Springs with the roadway blocked in several places. 730 homes in the area were without power.
Thunderstorm Wind, Humphreys
- When
- January 11, 7:18 AM CST
- Where
- Humphreys County, 1.69 mi W of Caigletown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 35.901, -87.880
A tree was blown down on Roberts Creek Road.
Thunderstorm Wind, Perry
- When
- January 11, 7:27 AM CST
- Where
- Perry County, 0.8 mi SSE of Linden Perry Co Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 35.589, -87.876
A tree was blown down on Marsh Creek Road. Scattered trees were also blown down across Perry County.
Thunderstorm Wind, Perry
- When
- January 11, 7:29 AM CST
- Where
- Perry County, 0.68 mi N of Bethel
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.590, -87.852
An outbuilding at the Perry County Sheriff Office was heavily damaged.
Thunderstorm Wind, Perry
- When
- January 11, 7:29 AM CST to 7:30 AM CST
- Where
- Perry County, 0.9 mi SSE of Linden to 1.13 mi SE of Linden
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 35.608, -87.843
Several security camera videos and damage reports indicate a small but intense microburst struck the southeast side of Linden from around Cedar Street eastward to near the Buffalo River. A window was blown out at the Dollar General store on Highway 13, and several other nearby businesses on Highway 13 and Brooklyn Street suffered roof, sign, and minor exterior damage. Minor damage also occurred to Perry County High School. Winds were estimated up to 70 mph.
Thunderstorm Wind, Houston
- When
- January 11, 7:35 AM CST
- Where
- Houston County, 0.14 mi S of Erin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 36.318, -87.701
Trees were blown down onto power lines on Boone Street in Erin.
Thunderstorm Wind, Robertson
- When
- January 11, 7:36 AM CST
- Where
- Robertson County, 2.66 mi ENE of Cedar Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 36.568, -86.958
A tree was blown down onto the road at Jones Chapel Road and Drake Road.
Strong Wind, Wilson
- When
- January 11, 7:40 AM CST
- Where
- Wilson forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.155, -86.298 (the zone’s center; the record gives no point)
A tree was blown down across the road at 740 Peyton Road in Lebanon.
Thunderstorm Wind, Hickman
- When
- January 11, 7:45 AM CST
- Where
- Hickman County, Coble
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 35.780, -87.630
Scattered trees were blown down across Hickman County.
Thunderstorm Wind, Montgomery
- When
- January 11, 7:46 AM CST
- Where
- Montgomery County, Woodlawn
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 36.550, -87.500
Trees were blown down in the Woodlawn area.
Thunderstorm Wind, Dickson
- When
- January 11, 7:51 AM CST
- Where
- Dickson County, 0.33 mi NW of Oak Grove
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.003, -87.485
A well house was crushed by a fallen tree on Moore Hollow Road.
Thunderstorm Wind, Dickson
- When
- January 11, 7:52 AM CST
- Where
- Dickson County, 0.95 mi NNE of Oak Grove
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.013, -87.474
An outbuilding was destroyed on Highway 48 South at Grindstone Hollow Road.
Thunderstorm Wind, Dickson
- When
- January 11, 7:53 AM CST
- Where
- Dickson County, 5 mi SW of Dickson
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 36.029, -87.443
Trees were blown down along Highway 48 South.
Thunderstorm Wind, Dickson
- When
- January 11, 7:56 AM CST
- Where
- Dickson County, 1.42 mi SW of Dickson
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 36.068, -87.400
Trees were blown down onto power lines along Highway 48 South.
Thunderstorm Wind, Dickson
- When
- January 11, 7:57 AM CST
- Where
- Dickson County, 0.62 mi N of Dickson
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.089, -87.382
Considerable wind damage occurred at Dickson High School. The softball scoreboard was damaged, a trailer was blown onto its side, and several trees and fences were blown down.
Thunderstorm Wind, Dickson
- When
- January 11, 7:57 AM CST
- Where
- Dickson County, Dickson
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.080, -87.380
A carport was torn apart and blown into the front yard of a home.
Thunderstorm Wind, Dickson
- When
- January 11, 7:58 AM CST
- Where
- Dickson County, 1.12 mi WNW of Dickson
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.088, -87.398
Trees were blown down in Henslee Park.
Thunderstorm Wind, Dickson
- When
- January 11, 8:05 AM CST
- Where
- Dickson County, Charlotte
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.180, -87.330
Several trees were blown down in Charlotte.
Thunderstorm Wind, Dickson
- When
- January 11, 8:07 AM CST
- Where
- Dickson County, 1.84 mi NW of Frog Pond
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 36.150, -87.251
A large open air barn at Spann Brothers Sawmill on Petty Road had its roof partially blown off causing the barn to collapse. A nearby boat company awning was blown into Petty Road blocking the roadways. Numerous trees were blown down all along the length of Petty Road.
Thunderstorm Wind, Wayne
- When
- January 11, 8:10 AM CST
- Where
- Wayne County, Waynesboro
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 35.320, -87.770
Scattered trees were blown down across Wayne County.
Thunderstorm Wind, Dickson
- When
- January 11, 8:12 AM CST
- Where
- Dickson County, 1.11 mi S of Porter
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.964, -87.279
Sheet metal roofing was blown off a home on Lee Brown Road at Moss Branch Road.
Strong Wind, Wilson
- When
- January 11, 8:15 AM CST
- Where
- Wilson forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.155, -86.298 (the zone’s center; the record gives no point)
A large tree was blown down on Castle Heights north of Hill Street.
Thunderstorm Wind, Lewis
- When
- January 11, 8:24 AM CST
- Where
- Lewis County, Hohenwald
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 35.550, -87.570
Trees were blown down across Lewis County.
Thunderstorm Wind, Lawrence
- When
- January 11, 8:28 AM CST
- Where
- Lawrence County, Deerfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.300, -87.480
The roof was blown off a barn in western Lawrence County.
Thunderstorm Wind, Robertson
- When
- January 11, 8:30 AM CST
- Where
- Robertson County, Cedar Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 36.550, -87.000
Trees were blown down in the Cedar Hill area.
Thunderstorm Wind, Lawrence
- When
- January 11, 8:32 AM CST
- Where
- Lawrence County, 1.98 mi SE of Center
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.332, -87.423
A barn was blown into the road at 484 Hudson Road.
Thunderstorm Wind, Lawrence
- When
- January 11, 8:33 AM CST
- Where
- Lawrence County, 1.82 mi SSW of Henryville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.378, -87.418
A large tree was blown down across the road in Turnpike.
Thunderstorm Wind, Robertson
- When
- January 11, 8:34 AM CST
- Where
- Robertson County, Springfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 36.500, -86.880
Trees were blown down across Springfield. One tree fell onto a home but the home did not sustain damage.
Strong Wind, Overton
- When
- January 11, 9:10 AM CST
- Where
- Overton forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.345, -85.288 (the zone’s center; the record gives no point)
A tree was blown down on Standing Stone Highway just north of Terrapin Ridge Road. Power lines were also blown down on Tommy Dodson Road near Rickman and on Carr Avenue in Livingston.
Thunderstorm Wind, Maury
- When
- January 11, 9:15 AM CST
- Where
- Maury County, 1.79 mi ESE of Theta
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 35.769, -87.021
Picture of a car blown off the road on B. Dodson Road.
Thunderstorm Wind, Williamson
- When
- January 11, 9:15 AM CST
- Where
- Williamson County, Leipers Fork
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.900, -87.000
Photo of a tree down blocking the road in Leipers Fork.
Thunderstorm Wind, Davidson
- When
- January 11, 9:25 AM CST
- Where
- Davidson County, 1.8 mi WSW of Inglewood
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.207, -86.758
A tree was blown down on Jones Avenue.
Thunderstorm Wind, Maury
- When
- January 11, 9:41 AM CST
- Where
- Maury County, Pottsville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.630, -86.830
Scattered trees were blown down across Maury County.
Thunderstorm Wind, Wilson
- When
- January 11, 10:20 AM CST
- Where
- Wilson County, 2.04 mi ESE of Bairds Mills
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 36.094, -86.294
Numerous trees were blown down in the 2200 block of Highway 265.
Thunderstorm Wind, Wilson
- When
- January 11, 10:44 AM CST
- Where
- Wilson County, 1.8 mi NW of Prosperity
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 36.000, -86.091
Trees were blown down along the 9000 block of Statesville Road.
Thunderstorm Wind, Smith
- When
- January 11, 10:48 AM CST
- Where
- Smith County, 0.84 mi ENE of Carthage
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 36.256, -85.917
A garage was destroyed on Horseshoe Bend Road with debris blown into the roadways.
Thunderstorm Wind, Jackson
- When
- January 11, 11:13 AM CST
- Where
- Jackson County, 2.02 mi WSW of Old Antioch
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.414, -85.566
A Facebook video showed high winds blowing skirting off a mobile home on Sugar Creek Road at Pleasant Hill Cemetery Lane. Numerous trees were blown down around the cemetery.
Thunderstorm Wind, Clay
- When
- January 11, 11:13 AM CST to 11:30 AM CST
- Where
- Clay County, 2.42 mi S of Baptist Ridge to 0.97 mi WSW of Fairview
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.445, -85.519
A NWS Nashville storm survey found a roughly 12 mile long path of sporadic straight-line wind damage ranging from 500 yards up to 3 miles wide, with damage mainly on the higher elevations along the path. Numerous trees were snapped and uprooted, and a few barns and outbuildings experienced roof and wall damage. All damage was blown towards the east-northeast or northeast with no evidence of convergence. Winds were estimated up to 85 mph.
Thunderstorm Wind, Overton
- When
- January 11, 11:23 AM CST
- Where
- Overton County, 1.68 mi NW of Timothy
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.499, -85.419
A tree was blown down across Highway 52 north of Allons.
Thunderstorm Wind, Overton
- When
- January 11, 11:23 AM CST
- Where
- Overton County, 1.68 mi NW of Timothy
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.499, -85.419
A tree was blown down across Highway 52 north of Allons.
Thunderstorm Wind, Overton
- When
- January 11, 11:30 AM CST
- Where
- Overton County, 2.56 mi N of Hardy
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.357, -85.431
Twitter tSpotter coordinator reported multiple trees blown down at Riverview Lane and Highway 136.
Thunderstorm Wind, Overton
- When
- January 11, 11:30 AM CST
- Where
- Overton County, 1.72 mi NW of Oakley
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 36.517, -85.322
A church suffered roof damage on Willow Grove Highway at Lonesome Valley Road.
Flash Flood, Lawrence
- When
- January 11, 11:30 AM CST
- Where
- Lawrence County, 0.99 mi WSW of Upper Mockeson to 0.78 mi W of Upper Mockeson
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 35.066, -87.317
Mockerson Road at Day Road was under water and closed. All low water crossing across Lawrence County were also flooded.
Thunderstorm Wind, Grundy
- When
- January 11, 2:27 PM CST
- Where
- Grundy County, Palmer
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 35.350, -85.570
Trees and power lines were blown down in north-central and eastern Grundy County.
Thunderstorm Wind, Cumberland
- When
- January 11, 3:07 PM CST
- Where
- Cumberland County, Crossville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.950, -85.030
The roof corner was peeled off a commercial building in Crossville, with trees and power lines also blown down in the area.
Thunderstorm Wind, Cumberland
- When
- January 11, 3:35 PM CST
- Where
- Cumberland County, Ozone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 35.880, -84.820
Trees and power lines were blown down throughout Cumberland County with several roads blocked.
Flood, Maury
- When
- January 11, 4:40 PM CST
- Where
- Maury County, 0.76 mi SW of Rally Hill to 0.67 mi SW of Rally Hill
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 35.663, -86.841
A water rescue was conducted for a driver in a pickup truck that tried to cross a creek on Rally Hill Road and was swept downstream. No injuries.
Thunderstorm Wind, Macon
- When
- January 11, 6:27 PM CST
- Where
- Macon County, 1.3 mi SW of Maple Grove
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 36.537, -86.097
At least 15 trees were blown down on Fox Run Lane.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Louisiana, January 11, 20204 deaths · 1 injured · $2.8 million · EF2 · 30 events
- Tornadoes and Hail in Alabama, January 11, 20203 deaths · 7 injured · EF2 · 66 events
- Tornadoes and Flash Flooding in Mississippi, January 11, 20206 injured · $6.4 million · EF2 · 94 events
- Damaging Winds and High Wind in West Virginia, January 11 to 12, 20201 death · 2 injured · $511,000 · 55 kt wind · 58 events
- Tornadoes and Flash Flooding in Mississippi, January 11, 20204 injured · $5.3 million · EF2 · 54 events
- Tornadoes and Damaging Winds in Arkansas, January 11, 20202 injured · $7.5 million · EF2 · 15 events
- Tornado and Damaging Winds in Louisiana, January 11, 20204 injured · $950,000 · EF2 · 4 events
- Tornadoes and Damaging Winds in Georgia, January 11, 20202 injured · $1.8 million · EF1 · 46 events
- Lakeshore Flood in Illinois, January 11 to 12, 2020$25 million · 2 events
- Lakeshore Flood in Wisconsin, January 11 to 13, 2020$18 million · 5 events
- Tornadoes and Damaging Winds in Alabama, January 11, 20203 injured · $3,000 · EF2 · 30 events
- Tornado and Damaging Winds in South Carolina, January 11 to 13, 20201 injured · $20 · EF2 · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 873501, 873503, 873513, 873512, 873516, 873521, 873588, 873601, 873522, 873600, 873526, 873527, 873595, 873529, 873531, 873606, 873596, 873598, 873602, 873603, 873604, 873619, 873605, 873612, 873607, 873615, 873616, 873609, 873620, 873617, 873618, 873621, 873622, 873623, 873624, 873625, 873626, 873627, 873628, 873635, and more.